Publication
Title
Diatom communities from the sub-Antarctic Prince Edward Islands: diversity and distribution patterns
Author
Language
English
Source (journal)
Polar biology. - New York
Publication
New York : 2008
ISSN
0722-4060
Volume/pages
31:7(2008), p. 795-808
ISI
000256011100003
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 15.08.2017
To cite this reference